# SDR CALA2024070101943

- Difficulty date: June 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 60,526 hours, 21,960 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 147A85408
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CORD PN:147A8540-8 WAS REMOVED AND REPLACED DUE TO CORRROSION. SEE BAM N/R 002005386 FOR REPLACEMENT OF R2 CORD. REF SRM 51-40-02.  CORD IS A PSE AND A SIGNIFICANT FINDING REPORT IS REQUIRED TO BE ISSUED. R/R R2 CHORD PER SRM 51-40-02 , CREATED ESFR #1036657. VERIFIED ESFR WAS CREATED REF ESFR#1036657
